Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Paracetamol overdose, taken 32 tablets in one week. Fatal incident or liver damage?

Hi, my friend took a paracetamol overdose. She took about 7 one day, then another 4 then the next day another 4 then the next day about 4 then about 5 the next. So about 32 all together in about a week. Im really worried and its been 3 weeks since she done it. She is only 12 and is about 4 ft 9. Im really worried and concerned. Can you give me any more information, is she going to pass away, or just have really bad livers?
Asked On : Sun, 13 May 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
I can understand what you are feeling. See paracetamol of dose 3/4 per day is routinely prescribed for fevers. So what she has taken is not a very big dose of paracetamol and may or may not cause any such problem. You have not stated what problem is she having right now.
Paracetamol dies cause liver toxicity but in-case if she has not shown any symptom until now, she should be fine. If at all she shows symptoms, she may get well soon. Although paracetamol overdose is fatal but its not so in every case. Most of the cases patients are alright.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor